Asymptotic stability for a differential-difference equation containing terms with and without a delay

Hatvani, László, Krisztin, Tibor: Asymptotic stability for a differential-difference equation containing terms with and without a delay.
Acta Scientiarum Mathematicarum (Szeged), 60. pp. 371-384. ISSN 0001-6969 (1995)

This is the latest version of this item.

[img]
Preview
Text
60371384.pdf - Published Version

Download (146kB)
Item Type: Article
Journal or Publication Title: Acta Scientiarum Mathematicarum (Szeged)
Date: 1995
Volume: 60
Page Range: pp. 371-384
ISSN: 0001-6969
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 1035506
Date Deposited: 2012. May. 17. 10:54
Last Modified: 2018. Jul. 20. 10:23
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/717

Available Versions of this Item

  • Asymptotic stability for a differential-difference equation containing terms with and without a delay. (2012. May. 17. 10:54) [Currently Displayed]

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year